| Model Number |
VTICM5 13.7 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
07/18/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information: h6-investigation type 4110: lens work order search- no similar complaint event(s) within associated lots were found.Claim#: (b)(4).
Event or Problem Description
The reporter indicated that a 13.7mm vticm5 13.7 implantable collamer lens of -9.50/1.0/057(sphere/cylinder axis) was implanted into the patients left eye (os) on an unknown date.Excessive vault was observed.The lens was explanted and a replacement lens was implanted of shorter length.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
H3: device evaluation: the lens was returned in liquid in a specimen cup.Visual inspection found no visible damage.Claim#: (b)(4).